Discussions By Condition: Eye conditions

New Prescription

Posted In: Eye conditions 1 Replies
  • Posted By: Anonymous
  • January 26, 2008
  • 01:51 AM

I just got my new glasses and they're really bothering me. When ever I was or turn my head, everything gets a bit wavy looking and I get a tad dizzy. I've been wearing them for about half a day, but the glare from them have been driving me crazy. I notice that my right lens is thicker than my left, but not by a lot, yet its still noticeable. My last pair had the left lens thicker.

When I went to check my eyes last week, my right eye felt a bit stressed out and tired, compared to my left. Do you think this had any effect on my new prescription. My new glasses do not feel good at all, when I wear them my right eye gets all tired feeling. Nothing about them feels right. I can see through em ok, but it feels all wrong, especially when I move around. Any advice on what I should do?

Reply Flag this Discussion

1 Replies:

  • I looked through each lens today with my right eye and they both seemed equal. My doctor said I had an astigmatism in my right eye, but didn't explain for the thicker side. I don't see any difference between the 2 lenses, I see well through both, and my left eye sees fine through the right side (although it hurts a bit). So overall, from wearing them today, I can still notice my right eye being more tired than my other (while I wear them)... and when I take them off, 10 min later they feel equal.
    Anonymous 42,789 Replies
    • January 26, 2008
    • 11:24 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?